Alert archive / New Jersey / Special Marine Warnings in 2003

Special Marine Warning 39, NWS Philadelphia/Mount Holly

August 16, 2003

NWS Philadelphia/Mount Holly issued this special marine warning at Aug 16, 2003, 1:28 PM EDT. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 16, 2003, 1:28 PM EDT (17:28 UTC)
Expired
Aug 16, 2003, 2:30 PM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 16, 10:00 AM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Aug 16, 10:00 AM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EDT SAT AUG 16 2003

QUICK UPDATE TO CHG AFTN CHC TO REST OF DAY CHC IN THE SRN ZONES.
ALSO TWEAKED SHORE WNDS A BIT THIS AFTN.

KRAUS

---------------------------

PREVIOUSLY...

A FEW SHRWS HV POPPED OVR NIGHT IN A WK S/W MOVING THRU. SHOULD MISS
AREA BUT HV PUT IN SLIGHT CHC NORTHERN TIER ZONES. BETTER CHCS
LATTER THIS AFTERNOON AND EVENING AS MAIN S/W MOVES EAST WITH ITS
SFC FRNTL BOUNDARY. SYSTEM WILL CLEAR AREA EARLY SUN AND FAIR WX FOR
A FEW DAYS AFTER. HAVE REMOVED THE PRECIP FROM MID WEEK AS HI PRESS
REMAINS OVR AREA.

REAMINS QUIET ON THE MARINE.

FCSTID =   10
MPO   79  61  76  59 /  40  40  10  10
ABE   83  66  81  65 /  40  40  10  10
RDG   83  66  81  65 /  40  40  10  10
PHL   87  71  84  68 /  40  40  30  10
12N   82  63  77  62 /  40  40  10  10
SMQ   87  68  81  67 /  40  40  10  10
TTN   87  70  82  67 /  40  40  10  10
MIV   86  69  83  67 /  40  40  30  10
ACY   80  69  76  67 /  40  40  30  10
ILG   87  70  84  67 /  40  40  30  10
DOV   87  69  82  67 /  40  40  30  10
GED   87  70  82  68 /  40  40  30  10
ESN   85  69  82  67 /  40  40  30  10

.PHI...NONE.

ZEV
Hazardous weather outlook, Aug 16, 4:16 AM EDT, 9 hours 12 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-161015-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 AM EDT SAT AUG 16 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND
NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SOME THUNDERSTORMS
ARE EXPECTED THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Aug 16, 11:40 AM EDT, 1 hour 48 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-170000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1140 AM EDT SAT AUG 16 2003

...LOCALLY HEAVY DOWNPOURS THIS AFTERNOON AND EVENING...

A COLD FRONT LOCATED ACROSS THE EASTERN GREAT LAKES WILL APPROACH
THE ENTIRE REGION THIS EVENING. A WARM AND HUMID AIRMASS REMAINS IN
PLACE AHEAD OF THIS COLD FRONT. AS A RESULT...SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION THROUGH THE
AFTERNOON HOURS.

WITH AN ABUNDANCE OF MOISTURE IN THE ATMOSPHERE...ANY THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THIS COULD LEAD
TO LOCALIZED PONDING OF WATER ON ROADWAYS...ALONG WITH THE
POSSIBILITY OF FLOODING OF POOR DRAINAGE AND LOW LYING AREAS.

IF TRAVELING THIS AFTERNOON...BE PREPARED FOR LOWERING VISIBILITIES
WITH HEAVIER DOWNPOURS. ADJUST YOUR TRAVEL SPEED DOWNWARD WHEN
DRIVING THROUGH A HEAVY DOWNPOUR. NEVER DRIVE OR WALK ACROSS A ROAD
WHICH IS COVERED BY WATER AS IT COULD BE DEEPER THAN YOU THINK.

TUNE TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA OUTLET FOR FURTHER
UPDATES.

FOR COMPLETE WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/ER/PHI (IN LOWERCASE LETTERS).

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 1:50 PM EDTSevere Thunderstorm WarningPHIWarren55 min
Aug 16, 2:13 PM EDTSevere Thunderstorm WarningPHIOcean47 min
Aug 16, 2:25 PM EDTSpecial Marine WarningPHI95 min
Aug 16, 3:03 PM EDTSevere Thunderstorm WarningPHIOcean57 min
Aug 16, 3:25 PM EDTSpecial Marine WarningPHI80 min
Aug 16, 4:27 PM EDTSevere Thunderstorm WarningPHICumberland63 min
Aug 16, 4:30 PM EDTSpecial Marine WarningPHI2 hr
Aug 16, 5:33 PM EDTSevere Thunderstorm WarningPHICape May72 min
Aug 16, 5:35 PM EDTSpecial Marine WarningPHI2 hr
Aug 16, 5:35 PM EDTSpecial Marine WarningPHI2 hr
Aug 16, 2:00 PM EDTFlash Flood WarningPHIMonroe3 hr
Aug 16, 2:43 PM EDTSevere Thunderstorm WarningPHIMonroe47 min
Aug 16, 3:41 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe49 min
Aug 16, 5:10 PM EDTFlash Flood WarningPHIMonroe2 hr
Aug 16, 3:30 PM EDTSevere Thunderstorm WarningPHIKent45 min
Aug 16, 4:11 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's64 min
Aug 16, 4:30 PM EDTSevere Thunderstorm WarningPHICaroline60 min
Aug 16, 4:45 PM EDTSevere Thunderstorm WarningPHITalbot60 min

Nearby

Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.